RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 167, Number 3, Pages 525–527 (Mi dan32166)  

MATHEMATICS

On a certain analytic condition for the radical of a commutative Banach algebra and associated decomposability problems

A. Ya. Helemskii


Full text: PDF file (398 kB)

Bibliographic databases:
UDC: 517.432
Presented: . . 
Received: 21.06.1965

Citation: A. Ya. Helemskii, “On a certain analytic condition for the radical of a commutative Banach algebra and associated decomposability problems”, Dokl. Akad. Nauk SSSR, 167:3 (1966), 525–527

Citation in format AMSBIB
\Bibitem{Hel66}
\by A.~Ya.~Helemskii
\paper On a certain analytic condition for the radical of a commutative Banach algebra and associated decomposability problems
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 167
\issue 3
\pages 525--527
\mathnet{http://mi.mathnet.ru/dan32166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0194913}
\zmath{https://zbmath.org/?q=an:0161.10902}


Linking options:
  • http://mi.mathnet.ru/eng/dan32166
  • http://mi.mathnet.ru/eng/dan/v167/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020